# SDR HNAA2024080600003

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 51,326 hours, 47,358 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM BACKUP INOP EICAS MESSAGE DISPLAYED ON APPROACH.     R+R HORIZONTAL-STAB CONTROL UNIT IAW AMM- 27-40-01. OPS CHECKED CONTROLS AND UNIT IAW AMM 27-40-00 OPS CHECK GOOD OK FOR SERVICE AT THIS TIME
